MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960830250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced myocardial infarction.An agent dcb 2.50 x 30mm was selected for treatment of the target lesion which was located in the mid to distal left anterior descending artery (lad).The lad was pre treated using a wolverine cutting balloon and a semi compliant balloon angioplasty catheter.The lad was then treated using the agent balloon, resulting in 0% residual stenosis and timi flow of 3.One day following the procedure, it was noted that the patient experienced a ten times increase in the troponin 1 hs level, which met the criteria of myocardial infarction.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25681229
Report Number2124215-2026-35221
Device Sequence Number21265232
Product Code OOB
UDI-Device Identifier00191506014872
UDI-Public(01)00191506014872(17)270219(10)1735H25
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493960830250
Device Catalogue NumberH7493960830250
Device Lot Number01735H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient RaceBlack Or African American